Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Conjugates in prime rings


Author: Charles Lanaki
Journal: Trans. Amer. Math. Soc. 154 (1971), 185-192
MSC: Primary 16.53
DOI: https://doi.org/10.1090/S0002-9947-1971-0277571-8
MathSciNet review: 0277571
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a prime ring with identity, center $ Z \ne GF(2)$, and a nonidentity idempotent. If R is not finite and if $ x \in R - Z$, then x has infinitely many distinct conjugates in R. If R has infinitely many Z-independent elements then $ x \in R - Z$ has infinitely many Z-independent conjugates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.53

Retrieve articles in all journals with MSC: 16.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0277571-8
Keywords: Prime ring, conjugates, independence
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society